Alert archive / Texas / Small Craft Advisories in 2016

Small Craft Advisory 46, NWS Brownsville, TX

November 27, 2016

NWS Brownsville, TX issued this small craft advisory at Nov 27, 2016, 9:07 AM CST. It took effect at Nov 27, 2016, 6:00 PM CST. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Nov 27, 2016, 9:07 AM CST (15:07 UTC)
In effect from
Nov 27, 2016, 6:00 PM CST
Expired
Nov 29, 2016, 3:00 AM CST
In force
33 hr
Issued by
NWS Brownsville, TX

The text

As transmitted.

546 
WHUS74 KBRO 271507
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
907 AM CST SUN NOV 27 2016

...STRONG WINDS AND HIGH SEAS TONIGHT AND MONDAY...

.STRONG SOUTH WINDS AND ELEVATED SEAS WILL DEVELOP TONIGHT AND 
MONDAY DUE TO A TIGHTER SURFACE PRESSURE GRADIENT BETWEEN GULF 
HIGH PRESSURE AND PLAINS LOW PRESSURE.

GMZ150-155-170-175-272130-
/O.NEW.KBRO.SC.Y.0046.161128T0000Z-161129T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
907 AM CST SUN NOV 27 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM
CST MONDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM
CST MONDAY. 

* WINDS...SOUTH 20 TO 33 KNOTS.

* WAVES/SEAS...SIX TO NINE FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
6 follow-up statements
422 
WHUS74 KBRO 271951
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
151 PM CST SUN NOV 27 2016

...STRONG WINDS AND HIGH SEAS TONIGHT AND MONDAY...

.STRONG SOUTH WINDS AND ELEVATED SEAS WILL DEVELOP TONIGHT AND
MONDAY DUE TO A TIGHTER SURFACE PRESSURE GRADIENT BETWEEN GULF
HIGH PRESSURE AND PLAINS LOW PRESSURE.

GMZ130-132-135-280000-
/O.NEW.KBRO.SI.Y.0045.161128T0600Z-161128T1500Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
151 PM CST SUN NOV 27 2016

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM MIDNIGHT TONIGHT
TO 9 AM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS, WHICH IS IN EFFECT FROM MIDNIGHT
TONIGHT TO 9 AM CST MONDAY. 

* WINDS...SOUTH 16 TO 21 KNOTS AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-280000-
/O.CON.KBRO.SC.Y.0046.161128T0000Z-161129T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
151 PM CST SUN NOV 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 PM CST MONDAY...

* WINDS...SOUTH 20 TO 30 KNOTS.

* WAVES/SEAS...FIVE TO EIGHT TO FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
415 
WHUS74 KBRO 280017
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
617 PM CST SUN NOV 27 2016

...STRONG WINDS AND HIGH SEAS TONIGHT AND MONDAY...

.STRONG SOUTH WINDS AND ELEVATED SEAS WILL DEVELOP TONIGHT AND
MONDAY DUE TO A TIGHTER SURFACE PRESSURE GRADIENT BETWEEN GULF
HIGH PRESSURE AND A CENTRAL PLAINS LOW PRESSURE AREA.

GMZ130-132-135-281000-
/O.CON.KBRO.SI.Y.0045.161128T0600Z-161128T1500Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
617 PM CST SUN NOV 27 2016

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM MIDNIGHT
TONIGHT TO 9 AM CST MONDAY...

* WINDS...SOUTH AROUND 20 KNOTS AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-281000-
/O.CON.KBRO.SC.Y.0046.000000T0000Z-161129T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
617 PM CST SUN NOV 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST MONDAY...

* WINDS...SOUTH 20 TO 25 KNOTS.

* WAVES/SEAS...BUILDING 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
778 
WHUS74 KBRO 281007
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
407 AM CST MON NOV 28 2016

...STRONG WINDS AND HIGH SEAS WILL CONTINUE TODAY...

.STRONG SOUTH WINDS AND ELEVATED SEAS WILL CONTINUE TODAY DUE TO 
A TIGHT SURFACE PRESSURE GRADIENT BETWEEN GULF HIGH PRESSURE AND 
A CENTRAL PLAINS LOW PRESSURE AREA.

GMZ130-132-135-281500-
/O.CON.KBRO.SI.Y.0045.000000T0000Z-161128T1500Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
407 AM CST MON NOV 28 2016

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 9 AM
CST THIS MORNING...

* WINDS...SOUTH AROUND 20 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-281815-
/O.CON.KBRO.SC.Y.0046.000000T0000Z-161129T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
407 AM CST MON NOV 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WINDS...SOUTH 20 TO 25 KNOTS.

* WAVES/SEAS...BUILDING 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
854 
WHUS74 KBRO 281516
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
916 AM CST MON NOV 28 2016

...STRONG WINDS AND HIGH SEAS WILL CONTINUE TODAY...

.STRONG SOUTH WINDS AND ELEVATED SEAS WILL CONTINUE TODAY DUE TO
A TIGHT SURFACE PRESSURE GRADIENT BETWEEN GULF HIGH PRESSURE AND
A CENTRAL PLAINS LOW PRESSURE AREA.

GMZ130-132-135-281800-
/O.EXP.KBRO.SI.Y.0045.000000T0000Z-161128T1500Z/
/O.NEW.KBRO.SI.Y.0046.161128T1516Z-161128T1800Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
916 AM CST MON NOV 28 2016

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL NOON CST
TODAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS, WHICH IS IN EFFECT UNTIL NOON CST
TODAY. 

* WINDS...SOUTH AROUND 20 KNOTS GUSTS 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-282330-
/O.CON.KBRO.SC.Y.0046.000000T0000Z-161129T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
916 AM CST MON NOV 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WINDS...SOUTH 20 TO 25 KNOTS.

* WAVES/SEAS...7 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
323 
WHUS74 KBRO 282003
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
203 PM CST MON NOV 28 2016

...HAZARDOUS SEAS TO LINGER THIS EVENING...

.RESIDUAL SEAS TO REMAIN HAZARDOUS THROUGH THE EVENING HOURS AS
SOUTH WINDS STEADILY DIMINISH.

GMZ170-175-290330-
/O.EXT.KBRO.SC.Y.0046.000000T0000Z-161129T0600Z/
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
203 PM CST MON NOV 28 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS...SOUTH 15 TO 20 KNOTS.
   
* WAVES/SEAS...6 TO 8 FEET IN THE EVENING SUBSIDING 4 TO 6 FEET 
  AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ150-155-290300-
/O.EXT.KBRO.SC.Y.0046.000000T0000Z-161129T0300Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
203 PM CST MON NOV 28 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* WINDS...SOUTH 15 TO 20 KNOTS EARLY THEN DIMINISHING 15 KNOTS OR
  LESS AFTER MIDNIGHT. 

* WAVES/SEAS...5 TO 8 FEET IN THE EVENING SUBSIDING 4 TO 5 FEET 
  AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
673 
WHUS74 KBRO 290242
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
842 PM CST MON NOV 28 2016

...ELEVATED SEAS PERSISTING ON THE GULF...

.RESIDUAL SEAS WILL REMAIN ABOVE CRITERIA THROUGH EARLY MORNING.

GMZ150-155-170-175-290900-
/O.EXT.KBRO.SC.Y.0046.000000T0000Z-161129T0900Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
842 PM CST MON NOV 28 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CST TUESDAY...

* WINDS...SOUTH 15 TO 20 KNOTS.

* WAVES/SEAS...6 TO 8 FEET IN THE EVENING SUBSIDING 4 TO 6 FEET
  OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Nov 27, 5:44 AM CST, 3 hours 23 minutes earlier.

Area forecast discussion, Nov 27, 5:44 AM CST, 3 hours 23 minutes before
Area Forecast Discussion...UPDATED
National Weather Service BROWNSVILLE TX
544 AM CST Sun Nov 27 2016

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...Multi low and mid level cloud decks prevail across
Deep South Texas this morning. Except for some patchy MVFR vsby
due to ground fog, VFR conditions expected for the next 24 hours.
BRO radar shows a few light showers drifting northwest, so will
mention VCSH at BRO. Low level winds will increase providing
strong surface winds of 20 to 30 knots while any morning
occasional MVFR cigs will quickly rise to VFR but maintaining a
ceiling between 3500- 5000 feet. Southeast winds will diminish
slightly later this evening but should still remain around 15
knots through the overnight hours.

&&

.PREV DISCUSSION... /issued 429 AM CST Sun Nov 27 2016/

SHORT TERM (Now through Monday): A weak surface trough along the
Mexican coast is generating a few showers across portions of the Rio
Grande Valley this morning. This activity was moving to the
northwest around 15 mph. Some light fog will be possible across Deep
South Texas through sunrise, but the lack of a significant focus for
moisture will keep fog from getting thick.

Otherwise, a weak 500 mb ridge overhead will allow drier weather to
prevail across the region today. Warming and well above normal
temperatures are expected through the next 36 hours due to a
redeveloping and intensifying onshore flow. High temperatures today
will be in the low to mid 80s with a mix of sun and clouds. Low
temperatures tonight will range from the mid 60s across the
ranchlands to the lower 70s near the coast. Monday will be breezy and
unseasonably warm with near record high temperatures. A pre-frontal
trough will move across Deep South Texas and the Rio Grande Valley
Monday afternoon. This will lead to clearing skies and allow drier
air to filter into the area.

LONG TERM (Monday Night through Saturday): The long term portion
of the forecast will be punctuated by the passage of two cold
fronts, the first during the pre-dawn hours of Wednesday morning,
and the second during the daylight hours of Saturday. Both cold
front passages will bring isolated to scattered showers and
thunderstorms, with the more robust rain chances occurring with
the Saturday cold front bolstered by closed 500 mb low pressure
over western Mexico. Due to the relatively rapid succession of
cold fronts, significant cloud cover, and opportunity for
rainfall, generally near normal daytime high and overnight low
temperatures are forecast through the period.

MARINE (Now through Monday): Buoy 42020 reported east-southeast
winds around 14 knots gusting to around 18 knots with seas slightly
over 4.9 feet with a period of 7 seconds at 03 CST/09 UTC. The
pressure gradient will strengthen today resulting in stronger winds
and slightly higher seas. Winds are expected to reach 15 to 20 knots
during the afternoon over the Gulf waters with sustained winds of 20
knots becoming more likely after sunset. Moderate winds will prevail
across the Laguna Madre today resulting in exercise caution
conditions. Small craft advisories will likely be needed tonight for
the Lower Texas Gulf waters. Strong south winds and building seas
will continue across the Gulf waters tonight and Monday. A weak
boundary will approach the coastal waters Monday afternoon which
will allow winds to slightly weaken.

Monday Night through Saturday: Adverse marine conditions are
anticipated along the Lower Texas Coast Monday night, Wednesday,
and Friday night through Saturday due to frontal passages and
tighter surface pressure gradients. A Small Craft Advisory is
likely for all or portions of the Lower Texas coastal waters
during these time periods, with a brief period of gale force wind
gusts during the morning hours of Wednesday. Outside of these
time frames, generally moderate winds and seas will prevail, with
Small Craft Exercise Caution possible occasionally.

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...None.
&&

This product is also available on the web at:
HTTP://WEATHER.GOV/RGV

63
Hazardous weather outlook, Nov 27, 4:18 AM CST, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
418 AM CST SUN NOV 27 2016

TXZ248>257-281030-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
418 AM CST SUN NOV 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH
TEXAS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF RIP CURRENTS ALONG AREA BEACHES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

AN ELEVATED RISK OF RIP CURRENTS IS LIKELY AT THE LOCAL BEACHES
THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-281030-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
418 AM CST SUN NOV 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF
MEXICO AND THE LAGUNA MADRE.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS LIKELY FOR THE LOWER TEXAS GULF WATERS
TONIGHT DUE TO STRONG SOUTHERLY WINDS AND BUILDING SEAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SMALL CRAFT ADVISORIES ARE LIKELY FOR THE LOWER TEXAS GULF WATERS
MONDAY DUE TO STRONG SOUTHERLY WINDS AND BUILDING SEAS. A STRONG
COLD FRONT EARLY WEDNESDAY WILL BRING IN ANOTHER ROUND OF SMALL
CRAFT ADVISORIES AND A SMALL CHANCE FOR GALE FORCE GUSTS.

SMALL CRAFT ADVISORIES ARE ANTICIPATED FOR THE LAGUNA MADRE
MONDAY FOR STRONG SOUTH WINDS AND WEDNESDAY WITH THE PASSAGE OF
STRONG COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 27, 1:51 PM CSTSmall Craft Advisory for WindsBRO19 hr

Nearby

Small Craft Advisories in Texas, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.